Boone William W. and Rogers Hartley Jr. On a problem of J. H. C. Whitehead and a problem of Alonzo Church. Mathematica Scandinavica, vol. 19 , pp. 185–192 [Book Review]

Journal of Symbolic Logic 34 (3):506-507 (1969)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270933
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,471
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Review: William W. Boone, The Word Problem. [REVIEW]J. L. Britton - 1962 - Journal of Symbolic Logic 27 (2):241-242.


Added to PP index

Total downloads
6 ( #669,383 of 2,285,735 )

Recent downloads (6 months)
2 ( #232,485 of 2,285,735 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature